# SDR RAIA2019042420025

- Difficulty date: April 12, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 42,054 hours, 25,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 24-27
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SILL BT FR 24-27 IS CORRODE....R&R L/H FLOOR SIL AT FR 24-27
